# SDR CALA2013110892752

- Difficulty date: November 7, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 57,050 hours, 15,914 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM.  PLASTIC DOOR HANDLE BROKEN.  NO DEFECTS FOUND WITH DOOR, ARMS & DISARMS OK.  REPLACED PLASTIC DOOR ASSIST HANDLE.
